# SDR SIMA20151202007

- Difficulty date: December 2, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 28,241 hours, 23,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FRAME 66 CRACKED, BETWEEN RIVET HOLES FOR LOWER LT BRACKET FOR CARGO DOOR RAMP SUPPORT.  REPAIRED LOWER LT BRACKET FOR CARGO DOOR RAMP SUPPORT AT FRAME 66 IAW ERS-EM-53MR-1837.  SEE WIPS & TASKS FOR DETAILS OF WORK PERFORMED.
